# SDR ASAA2021032034330

- Difficulty date: March 20, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,145 hours, 8,092 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 100' AGL, AUTOPILOT INPUTED AGGRESSIVE CORRECTION. THE INPUT WAS NOT NECESSARY. APPROACH WARN ILLUMINATED. AUTOPILOT WAS MANUALLY DISCONNECTED. LANDED UNEVENTFULLY. GROUNDED - YES. PERFORMED LAND VERIFY REF B737-900 AMM 22-11-00-700-801 ALL BITE LIBRARY TEST PASS. HGS SYSTEM TEST REF HGS 4000 SMM 34-36-00 TEST PASS.
